MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; Sensor, glucose, implanted, non-adjunctive use

SENSEONICS INC. EVERSENSE SENSOR; Sensor, glucose, implanted, non-adjunctive use
Catalog Number FG-7202-00-301
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypoxia (1918); Pneumonia (2011)
Date of Event 06/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Senseonics was made aware of a serious adverse event wherre the patient collapsed at home and was taken to the er nonresponsive with labored breathing.He was admitted to icu for acute hypoxemic respiratory failure secondary to accidental drug overdose from applying 2 of his fentanyl pain management patches.After admission and a ct scan, patient was subsequently found to have pneumonia and pulmonary embolism.He was treated for pneumonia and embolism with medications.He was provided an iv heparin drip 0-50 units/kg/hr as needed (b)(6) 2025 and prescribed eloquis (apixoban 20mg bix x7 days and 5mg bid thereafter) for the pulmonary embolism.The respiratory failure was resolved prior to discharge and the patient will follow up with a pulmonologist and additional outpatient imaging in coming weeks.This event is unrelated to diabetes and the use of eversense cgm system.This is a non-device related serious adverse event and no further actions were found necessary for this complaint.
 
Event or Problem Description
Senseonics was made aware of a non-eversense device related serious adverse event where the patient was hospitalized for acutre hypoxemic respiratory failure.The patient was admitted to icu and was treated and was treated for pneumonia and embolism with medications.

Brand Name
EVERSENSE SENSOR
Common Device Name
Sensor, glucose, implanted, non-adjunctive use
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown 20876-7005
MDR Report Key22408142
Report Number3009862700-2025-00912
Device Sequence Number8304217
Product Code QHJ
UDI-Device Identifier00817491022974
UDI-Public00817491022974
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/28/2025
Device Catalogue NumberFG-7202-00-301
Device Lot NumberWP09981
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Initial Report FDA Received Date07/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown